Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from anxiety. Taking cepralex. Will wellbutrin medication help?

i have anxiety since 1997 i use to take a different pills for a while then change it by doctor advise ,ended by taking cepralex 25mg from 8 years didnt fix the problem 100% but not bad now I start to feel bad again like getting always scared to get any disease or pain .going to visit doctor is a big problem its get me the attack, scared to hear any bad things so always i avoid to go except if am oblige so my doctor advise me to take or to add wellbutrin 150mg what do u think its a good solution ? do u think its ok to get the cipralex too ?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
hello cha****
so you are having anxiety for about 16 years now and you have tried number of medications and you are currently more or less stable on cipralex 25 mg. (escitalopram) with minor exacerbations of symptoms periodically. escitalopram is a SSRI group drug which is one of safest drug and highly effective for anxiety symptoms and depression. addition of Wellbutrin (Bupropion) 150 can improve the symptomatology but changing to wellbutrin is not a good idea. apart from this you can try to control your symptoms by behavior therapy or by taking clonazepam on sos basis in lower doses.
thanks and kindly rate me
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor